Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

AF and IUD question- possible TMI

Posted by on Apr. 13, 2011 at 3:44 PM
  • 6 Replies

I have a baby who just turned one and is breastfed.

I got an IUD- paragard- (in August I think- yes, my memory is really that fuzzy, LOL.)

Anyway I think I am just about to get my first period. I may have a stomach but too but I have had some brown discharge today (sorry if it's TMI) so I'm pretty sure part of the pain is cramps.

Soooo... do any of you have any experience with something like this? Is it possible that the awful stomach cramps (about equal to 4 cm labor pains, in pain level) and the nausea are ALL from my impending period? Or do you think I just picked a bad time to be getting a stomach bug?

I hope I made sense. :P

Dixie




Mom to ss 11, dd 5, ds 3, and dd 1

by on Apr. 13, 2011 at 3:44 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
Mackenzi
by on Apr. 13, 2011 at 3:53 PM
You are just now getting a period? Since august? Wow. I had paragard after I had my daughter and I had periods right away, even though I was breast feeding. I have endometriosis so I always had bad cramps and extremely heavy bleeding during periods and for the last year or so before my hysterectomy, I also was extremely nauseated during that time of month. I'd say it's all AF.
dixie383
by on Apr. 13, 2011 at 5:37 PM


Quoting Mackenzi:

You are just now getting a period? Since august? Wow. I had paragard after I had my daughter and I had periods right away, even though I was breast feeding. I have endometriosis so I always had bad cramps and extremely heavy bleeding during periods and for the last year or so before my hysterectomy, I also was extremely nauseated during that time of month. I'd say it's all AF.

I had some light spotting right after they put the IUD in, but that's it. I haven't had a period since July 2009 due to pregnancy and breastfeeding. :)  Guess it comes back with a vengeance!

Dixie




Mom to ss 11, dd 5, ds 3, and dd 1

NearSeattleMom
by Gold Member on Apr. 13, 2011 at 7:28 PM

I don't know but here's a BUMP!

Either way, I hope you feel better soon!

cmtjenn
by on Apr. 13, 2011 at 7:32 PM

sorry I had the mirena not the paraguard so im not sure about side effects  or menstral with it.

dixie383
by on Apr. 20, 2011 at 6:35 PM

I think it was just suuuuper bad cramps. But fter all that cramping, I barely even spotted. wtw?!

Mom2Just1
by Mom2boys on Apr. 20, 2011 at 8:33 PM

I have the mirena.  I get a period once every 3 months or so.  

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)